MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0
Model Number ESD340
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer investigated a reported defect involving holes in the product.Device history records for the affected lot were reviewed, and no nonconformance was identified during manufacturing.All established procedures and quality controls were confirmed as adequate, and the defect could not be replicated under controlled conditions.Due to the absence of samples or supporting evidence, the root cause could not be conclusively determined.Risk assessment classified the issue as low.Immediate actions included issuing a quality alert and initiating trend monitoring for similar complaints.
 
Event or Problem Description
It was reported that the or staff noticed the slush drape esd340 had a hole.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield 60093
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 60093
MDR Report Key23680721
Report Number3012811961-2025-00014
Device Sequence Number9846903
Product Code PUI
UDI-Device Identifier00748426140329
UDI-Public00748426140329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberESD340
Device Lot Number5374LA1600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown